# SDR USAA950572

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 328
- Part time: 27,236 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CORROSION ON FLOORBEAM AT STATION 328 RBL 48.  REPAIRIED PER 53-10-03. CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
